# SDR CALA2014032000357

- Difficulty date: March 17, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN STRINGER 8L - STRINGER 9L, STATION 440 L =0.1 INCH.  PERFORMED IAW UAL ECRA 5310-06001 PART 1 & 737EN-53-0 241.  INITIATED A DIP TO INDICATE THE REPAIR IS A CAT B REPAIR A NEW FAA FORM.   INSTALLED, NEEDS 14CFR26.43 D.
